# SDR QXEA2020011900032

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 17,401 hours, 18,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 16 FROM FSX668-X783,Y9.250 IS CORRODED. REMOVE AND REPLACED SEAT RAIL NR 16 IAW SRM 51-42-05-02-01, 51-40-07-02-01, 51-40-15-02-01.
